MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX; SURGICAL MESH
Catalog Number 0115312
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 07/23/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This emdr represents the 3dmax mesh (device #1).An additional supplemental emdr was submitted to represent the composix e/x mesh (device #2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2004 ¿ patient was diagnosed with ventral in lower quadrants thereby underwent laparoscopic repair with implant of one 3dmax mesh (device #1) and two synthetic mesh.Per operative notes, ¿in left lower quadrant, hernia was noted around the previously placed mesh.The hernia was reduced and 3dmax mesh (device #1) was placed in left side and sutured.The right lower quadrant hernia was reduced and two synthetic meshes were placed and sutured.¿ (note: the previously placed mesh was unknown).(b)(6) 2009 ¿ patient was diagnosed with incarcerated umbilical hernia with partial bowel obstruction thereby underwent laparoscopic repair with implant of composix e/x mesh (device #2).Per operative notes, ¿incarcerated umbilical hernia with omentum and colon stucked in hernia was noted.Adhesions were reduced and composix e/x mesh (device #2) was placed in the peritoneal cavity and sutured.¿ (b)(6) 2014 - patient was diagnosed with recurrent left inguinal hernia with contracted mesh (device #1) thereby underwent robotic assisted laparoscopic repair with removal of mesh composix e/x (device #1) and partial removal of 3dmax mesh (device #2) and implant of unknown mesh.Per operative notes, ¿the adhesions from previous meshes (device #1 and #2) were taken down.The mesh (device #2) in epigastrium was completely excised.In left groin, the mesh (device #1) was contracted with hernia.The mesh (device #1) was partially removed and defect was closed with sutures; a synthetic mesh was placed.¿ (note: the mesh implanted in this procedure is unknown).

Brand Name
3DMAX
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key22684893
Report Number1213643-2025-00706
Device Sequence Number9456184
Product Code FTL
UDI-Device Identifier00801741030741
UDI-Public(01)00801741030741(10)41DOD005
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0115312
Device Lot Number41DOD005
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Initial Report FDA Received Date08/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale